Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS » JJMS Issues
 Jordanian Journals
Editorial Board
Advisory Board
JJMS Issues  
Manuscript Organization
Electronic Submission
Electronic Online Submission  
Contact Address


Volume 4, No. 1, April 2011, Jumada 1 1432 H




On Structures of H-Spaces

A pair (X;A) of a topological space X and a topological ring A is called an H-space, if for each closed subset F of X and x =2 F, there exists f 2 CA(X) such that f(x) 6= oA and F µ Z(f) and a topological space X is called a V-space, [4], if for points a; b; c, and d of X, where a 6= b, there exists a continuous functions f of X into itself such that f(a) = c and f(b) = d. In this paper we investigate some properties of H-spaces. In addition to , we show that every H-space is not a V-space.



Hamid Sahebi
Sara Ebrahimi

JJMS, 2011,4(1)   1 - 5

Global Stability and Bifurcation Analysis of a Harvested Stage Structure Predator-Prey System with Linear Functional Response

The global properties of a harvested stage-structured predator-prey model with linear functional response and constant delay are studied using Lyapunov functions and LaSalle’s invariance principle. It is shown that time delay and the harvesting effort can cause a stable equilibrium to become unstable. A condition which leads to the extinction of the predators is indicated.



J.F.M. Al-Omari
S.K.Q. Al-Omari

JJMS, 2011,4(1)    7 - 31

Decomposition of Continuity Via Grills

In this paper, we introduce the notions of G-®-open sets, G-semi-open sets and G-Ż-open sets in grill topological spaces and investigate their properties. Furthermore, by using these sets we obtain new decompositions of continuity.



Ahmad Al-Omari
Takashi Noiri

JJMS, 2011,4(1)    33 - 46

Longitudinal Data Analysis Using Generalized Maximum Entropy Approach

Marginal generalized linear models are frequently used for the analysis of repeated measurements and longitudinal data. During the last three decades, researchers used parametric, nonparametric as well as Bayesian methods as useful approaches to model such kind of data.  



Mohammad Y. Al-Rawwash
Amjad D. Al-Nasser

JJMS, 2011,4(1)    47 -60

Comparison of Relative Risk Functions of the Rayleigh: Distribution Under Type-II Censored Samples: Bayesian Approach

Based on complete as well as type II censored samples, the Bayes’ estimators for the parameter and reliability function of Rayleigh distribution are obtained. These estimators are obtained on the basis of squared error loss function and LINEX loss function.



Sanku Dey

JJMS, 2011,4(1)    61 - 78